MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-2329}; product lot/serial number {unknown}; product type: {0195-heartvalves}; implant date {non-implantable} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.Upon fluoroscopic inspection of the valve load, an infold was not definitively confirmed.Upon the first deployment attempt, an infold was identified.Following the implant of the valve and after removing the delivery catheter system (dcs), a transesophageal echocardiogram (tee) was performed that confirmed the infold in the valve frame subsequently, a post-implant balloon aortic valvuloplasty was performed with a 24 millimeter (mm) balloon to resolve the infold.It was later identified that frame node overlap to the 4th node occurred during loading of this valve, constituting a misload that was not identified and the misloaded valve and dcs were used for implantation.It was noted that the misload was not due to a new valve loader.No patient complications were reported as a result of this event.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25174417
Report Number9617601-2026-03131
Device Sequence Number10567272
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)271031(20)01
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/17/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexMale
Patient Weight62 KG